A note on pseudocongruences in semigroups.

Kehayopulu, N.; Tsingelis, M.

Lobachevskii Journal of Mathematics (2002)

  • Volume: 11, page 19-21
  • ISSN: 1995-0802

How to cite


Kehayopulu, N., and Tsingelis, M.. "A note on pseudocongruences in semigroups.." Lobachevskii Journal of Mathematics 11 (2002): 19-21. <http://eudml.org/doc/223070>.

author = {Kehayopulu, N., Tsingelis, M.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {ordered semigroups; pseudocongruence},
language = {eng},
pages = {19-21},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {A note on pseudocongruences in semigroups.},
url = {http://eudml.org/doc/223070},
volume = {11},
year = {2002},

AU - Kehayopulu, N.
AU - Tsingelis, M.
TI - A note on pseudocongruences in semigroups.
JO - Lobachevskii Journal of Mathematics
PY - 2002
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 11
SP - 19
EP - 21
LA - eng
KW - ordered semigroups; pseudocongruence
UR - http://eudml.org/doc/223070
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.